| Model Number |
104911 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/03/2019
Type of Reportable Event
Death
Event or Problem Description
It was reported that the patient passed away due to natural causes.The outcome was not considered to be device or therapy related.The device would not be explanted.
Additional Manufacturer Narrative
Section d4: expiration date and manufacture date (h4) could not be determined.The primary udi number in d4 is reflective of all available information.No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
Additional Manufacturer Narrative
Manufacturer's investigation conclusion: a direct correlation between heartmate ii left ventricular assist system (lvas), serial number: (b)(6), and the patient¿s outcome could not be conclusively determined through this evaluation.The relevant sections of the device history records for (b)(6) were reviewed and showed no deviations from manufacturing or quality assurance specifications.The current revision of the ifu can be found on the eifu page of the abbott website.The heartmate ii lvas ifu is currently available.Section 1 of the ifu, ¿introduction¿, lists potential adverse events that may be associated with the use of the heartmate ii left ventricular assist system.No further information was provided.The manufacturer is closing the file on this event.